# SDR SIMA953333

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Assy
- Part number: S5287910100000
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT NR 4373 - LEFT MAIN GEAR DOOR NOTED TO BE OUT OF NORMAL POSITION IN FLIGHT.  MAINTENANCE FOUND DOOR SUPPORT LINK TO HAVE FAILED.  REPLACED LINK ASSY, PERFORMED GEAR RETRACTION TEST AND RELEASED AIRCRAFT FOR SERVICE.  (M)
